• Vol 2, Issue 2 of the Journal Published.
    (Date: 23, July 2018)

    The new issue of the journal Contemporary Studies in Discrete Mathematics (Volume-2, Issue-3, 2018) has been published. Readers can view and download the articles of the issue from here:    


  • Research Articles Invited.

    The journal Contemporary Studies in Discrete Mathematics invites high quality original research articles in Discrete Mathematics and allied areas for its issues to be published in 2019.


  • Vol 2, Issue 1 of the Journal Published.(Date: 20, October 2017)

    The issue of the journal Contemporary Studies in Discrete Mathematics (Volume-2, Issue-1) in 2018) was published on 13, March 2018. Readers can view and download the articles of the issue from here:    



For any queries about the journal "Contemporary Studies in Discrete Mathematics", feel free to contact us at csdmjournal@gmail.com or at coordinator.csdm@gmail.com.